中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-2 of 2)

Filters        
Items/Page:    Sort:
further results on homogeneous Gröbner bases under composition [期刊论文]
Journal of Algebra, 2007-01-01, 卷号: 315, 期号: 1, 页码: 134-143
Jinwang Liu; Wang Mingsheng
  |  
 
homogeneous Gröbner bases under composition [期刊论文]
Journal of Algebra, 2006-01-01, 卷号: 303, 期号: 2, 页码: 668-676
Jinwang Liu; Wang Mingsheng
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2021  中国科学院软件研究所 - Feedback
Powered by CSpace